MAUDE Adverse Event Report: PENUMBRA, INC. RUBY COIL DETACHMENT HANDLE; HCG, KRD

PENUMBRA, INC. RUBY COIL DETACHMENT HANDLE; HCG, KRD
Model Number RH1-A
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
 
Event or Problem Description
The patient was undergoing a coil embolization procedure in the splenic artery using a ruby coil detachment handle (handle) and ruby coils.During the procedure, the pusher assembly of a ruby coil was stuck inside the handle after the physician had successfully detached the ruby coil.Therefore, the handle was not used for the remainder of the procedure.The procedure was completed using a new handle and ruby coils.There was no report of an adverse effect to the patient.

Brand Name
RUBY COIL DETACHMENT HANDLE
Common Device Name
HCG, KRD
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key12207327
Report Number3005168196-2021-01619
Device Sequence Number17253490
Product Code HCG
UDI-Device Identifier00814548013268
UDI-Public00814548013268
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K120330
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/21/2021
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2024
Device Model NumberRH1-A
Device Catalogue NumberRH1
Device Lot NumberF106132
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2021
Initial Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005